# SDR REXA2021100500765

- Difficulty date: August 2, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 28,741 hours, 19,291 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Part number: CC670331033
- Condition: Scratched
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH ON SKIN AT ZONE 132 MARKED RED DOT. JC:900-53-130-300 IN:RR EMP#:1092 REPAIRED 2EA, AREA AND RESTORED FINISH IAW CRJ900 EA CRJ953-11903
